# SDR SWIA200617180

- Difficulty date: September 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 11,278 hours, 9,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHT RIGHT SIDE FORWARD IS INOP.  RELAMPED RIGHT OVERWING EMERGENCY LAMP.  OPERATIONAL CHECKS GOOD.
